# SDR 9503273226

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO SAN, RECEIVED 'F/CTL FLAPS LOCKED' ALIGNMENT FAULT WHEN FLAP 3 WAS SELECTED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DESCREPANCIES.
